# SDR IPXA2022082585593

- Difficulty date: August 10, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 36,062 hours, 19,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Dented
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1FRAME STA 1460 AT S-26L IS DENTED ON TOP OF FRAME FLANGE IN THE RADIUSACCOMPLISHED REPAIR IAW SRM 53-00-07-2R-5 DETAIL 1 AND RCD 279873
